Solution of the hyperbolic system of two partial differential equations with two unknown functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 220-228
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a26,
author = {T. V. Chekmarev},
title = {Solution of the hyperbolic system of two partial differential equations with two unknown functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {220--228},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a26/}
}
TY - JOUR AU - T. V. Chekmarev TI - Solution of the hyperbolic system of two partial differential equations with two unknown functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 220 EP - 228 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1959_6_a26/ LA - ru ID - IVM_1959_6_a26 ER -
T. V. Chekmarev. Solution of the hyperbolic system of two partial differential equations with two unknown functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 220-228. http://geodesic.mathdoc.fr/item/IVM_1959_6_a26/